Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 48, Number 2, 2009

Publication information
pp. IFC-IFC(1)

Favourites:
ADD

Editorial
pp. 41-41(1)

Favourites:
ADD

The topology of systems of hyperspaces determined by dimension functions
pp. 43-53(11)
Authors: Banakh, T.; Mazurenko, N.

Favourites:
ADD

A Riemann manifold structure of the spectra of weighted algebras of holomorphic functions
pp. 54-65(12)
Authors: Carando, D.; Garcia, D.; Maestre, M.; Sevilla-Peris, P.

Favourites:
ADD

Generalized invexity in separable Hilbert spaces
pp. 66-79(14)
Author: Soleimani-damaneh, M.

Favourites:
ADD

Polynomial ultradistributions on R+^d
pp. 80-90(11)
Authors: Lopushansky, O.; Sharyn, S.

Favourites:
ADD

The spectra of algebras of Lorch analytic mappings
pp. 91-99(9)
Authors: Moraes, L. A.; Pereira, A. F.

Favourites:
ADD

A functional representation of capacity monad
pp. 100-104(5)
Author: Radul, T.

Favourites:
ADD

Sectorial operators on Wiener algebras of analytic functions
pp. 105-110(6)
Author: Lopushansky, A.

Favourites:
ADD

Interpolating sequences on uniform algebras
pp. 111-118(8)
Authors: Galindo, P.; Lindstrom, M.; Miralles, A.

Favourites:
ADD

The diffeomorphism groups of the real line are pairwise bihomeomorphic
pp. 119-129(11)
Authors: Banakh, T.; Yagasaki, T.

Favourites:
ADD

Fuzzy ultrametrics on the set of probability measures
pp. 130-136(7)
Authors: Savchenko, A.; Zarichnyi, M.

Favourites:
ADD
Favourites:
ADD

On dense-lineability of sets of functions on R
pp. 149-156(8)
Authors: Aron, R. M.; Garcia-Pacheco, F. J.; Perez-Garcia, D.; Seoane-Sepulveda, J. B.

Favourites:
ADD

Homotopy methods in absolute valued structures theory
pp. 157-168(12)
Authors: Calderon Martin, A. J.; Martin Gonzalez, C.

Favourites:
ADD
Favourites:
ADD

When does SC(X)=R^X hold?
pp. 178-181(4)
Authors: Bokalo, B.; Kolos, N.

Favourites:
ADD
Favourites:
ADD

A universal model infinite-dimensional space
pp. 186-196(11)
Authors: Banakh, T.; Shabat, O.; Zarichnyi, M.

Favourites:
ADD

Free Banach spaces and extension of Lipschitz maps
pp. 203-212(10)
Authors: Dubei, M.; Tymchatyn, E. D.; Zagorodnyuk, A.

Favourites:
ADD

Local research of manifolds generated by families of self-adjoint operators
pp. 213-223(11)
Authors: Dymarskii, Y.; Ivanova, O.; Masyuta, E.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more